Zeroheat's Story-(Temple loss, Big 3, 962 days update pg37) | Page 28 | HairLossTalk Forums

Zeroheat's Story-(Temple loss, Big 3, 962 days update pg37)

Discussion in 'Success Stories' started by zeroheat, Nov 17, 2009.

  1. ren01

    ren01 Member

    Joined:
    Dec 15, 2015
    Messages:
    71
    Likes Received:
    5
    Dislikes Received:
    1
    ^ the worst thing you can do is cut down/stop finasteride when experiencing initial side effects. You have to ride it out and let your body adjust then everything resumes as normal, for some it takes longer and for some its quicker, now I don't know you're basically sending your body mixed signals and confusing the sh!t out of it.

    - - - Updated - - -

    One thing I noticed about this whole thread is that after 4 months update the picture quality is below 480p and looks like it was taken on a potato, I don't know if OP did this on purpose? lol
     
    shookwun likes this.
  2. bobby26

    bobby26 Member

    Joined:
    Dec 2, 2015
    Messages:
    34
    Likes Received:
    1
    Dislikes Received:
    0
    excellent results congrats any update ?
     
  3. Moran XING

    Moran XING New Member My Regimen

    Joined:
    Dec 28, 2016
    Messages:
    15
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Looking very much forward to your updates!!! since we are both Asian....
     
  4. Johnmpb

    Johnmpb Established Member My Regimen

    Joined:
    May 7, 2016
    Messages:
    453
    Likes Received:
    122
    Dislikes Received:
    152
    My Regimen:
    My Regimen
    My Regimen

Share This Page